MAUDE Adverse Event Report: GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO. LTD DALTON OXYGEN CONCENTRATOR

GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO. LTD DALTON OXYGEN CONCENTRATOR
Model Number OZ-5-02TW0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
1) on (b)(6), 2023, dalton medical has done an onsite inspection at memorial hernamm health in (b)(6), tx.The inspection included the transformer and inner materials.We taken photos and there is nothing found with the machine (see file attachment: evidence 1 of 1).2) on (b)(6), 2023, we have been notified by the customer: max from memorial hermann health system of (b)(6), texas.Per max, they had reported to fda regarding an oxygen concentrator that we sold to them caugh on fire at patient site that damaged the carpet (see file attachment: mdr report mw5144602by the initial reporter).3) we asked them to provide us with more information about this incident.We will issue a ups call-tag to get the concentrator back for immediately investion by the device manufacturer.4) memorial hermann health system emailed us with the photos of oxygen concentrator relating the incident.5 dalton medical emailed the photos to the device manufacturer for analysis.6) the deivice manufacturer concluded that the fire combustion at the time was on the outer surface of the oxygen concentrator machine but not the internal combustion of the machine.The device manufacturer's report also assessed the fire combustion was caused by the linear objects on the carpet or person smoked around the oxygen concentrator machine (see file attachment: analysis for the fire incident report).

Brand Name
DALTON OXYGEN CONCENTRATOR
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO. LTD
room a101. no. 5 kesheng road,
guangzhou private science and
guangdon, cn 51054 0
CH  510540
MDR Report Key17654798
Report Number1649595-2023-00001
Device Sequence Number15035719
Product Code CAW
UDI-Device Identifier00815027012512
UDI-Public00815027012512
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2023
Report Date (Section F) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberOZ-5-02TW0
Device Catalogue NumberR-DOC5200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/15/2023
Device Age1 MO
Event Location Home
Date Report to Manufacturer08/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale
Date Report Sent to FDA08/30/2023